MathSciNet Relay Station
MathSciNet bibliographic data
MR2159790 (2006j:51001) 51A05
Requejo, B.; Sancho, Juan B. A characterization of the projective line. Proc. Amer. Math. Soc. 133 (2005), no. 10, 3097–3101 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement